# SDR XV6A2012051500003

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N405VA
- Make and model: Dorner DO228202
- Aircraft serial: 8144
- Aircraft time: 20,048 hours, 30,580 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Gauge
- Part number: 261926001
- Part serial: 363
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 1 OIL TEMP WENT INTO RED LINE.  CONTACTED MOC AND PERFORMED PRECAUTIONARY ENGINE SHUT-DOWN (LEFT ENGINE).  TROUBLESHOT SYSTEM, VERIFIED OIL TEMP INDICATION INACCURATE.  REPLACED OIL TEMP BULB, NO HELP, ORIGINAL TEMP BULB REINSTALLED.  ALL WIRING CHECKED FROM TEMP BULB TO INDICATOR, NO DEFECTS FOUND.  REPLACED NR 1 (LEFT) ENGINE OIL TEMP/PRESSURE GAUGE.  OPS CHECK NORMAL.
